# SDR SWI2024F00436

- Difficulty date: September 17, 2023
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 42,104 hours, 38,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 394-409
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY L/H INBOARD INTER-COASTAL BETWEEN FR 394 AND 409 SIGNS OF CORROSION   (C-CHECK RO 11/16/2023)   BLENDED OUT AREA ON  AVIONICS BAY L/H O/B INTERCOSTAL. NDT PERFORMED BY BARON NDT LLC FAA CRS #5NDR545D REPORT #S092723-1. ORIGINAL THICKNESS 0.080" MATERIAL LOSS 0.006", REMAINING MATERIAL 0.074" FOUND TO BE WITHIN LIMITS IAW CRJ 200 SRM 53-00-00
